# SDR SCNA20160530078

- Difficulty date: May 30, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 52,327 hours, 18,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE DAMAGE ON FUSELAGE SKIN AT BS 285 BETWEEN STR 22R AND 23R. DRILLED OUT DAMAGE.  NO CRACKS WERE NOTED.  INSTALLED BLIND RIVET.
